What causes flushed face and lazy feeling in a person with high BP?
This needs to be taken care of
Welcome to Health Care Magic.
Thanks for writing.
I am Dr.Muhammad Ahmad. I have read you question completely, i understand your concern and will try to help you in best way possible.
You blood pressure specially the lower one(diastolic) is quite high.
If you have your blood pressure pill take it.
Otherwise you should visit the hospital to get it lowered to a level below 140/100
till then don't drink much water and take you BP med if you have just taken it .take half of it and keep checking your blood pressure.
Diastolic should be below 100 for you to feel better .. if that doesnt settle in a couple of hours then visit an ER
I hope this answered your question.If you have more queries I am happy to answer.Otherwise rate and close the discussion
M.B.B.S(Licensed Family Physician)
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes high bp and kidney problems
- What causes persistent high bp
- What causes high bp despite taking fosonopril
- What causes persistent high bp during pregnancy
- High bp prescribed eritel-40 what is the cause
- What causes high bp
- What causes weird headaches and high bp
- What causes high bp and slow heart rate
- What causes high bp how to lower it
- What causes rib pain with high bp